Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 80, Issue 1, 2005
Metadata
 

Quiver varieties of type A
Andrea Maffei
pp. 1–27
Abstract | Full-Text PDF (268 KB) | Metadata

Two theorems on harmonic manifolds
Yuri Nikolayevsky
pp. 29–50
Abstract | Full-Text PDF (178 KB) | Metadata

Reidemeister torsion, twisted Alexander polynomial and fibered knots
Hiroshi Goda, Teruaki Kitano and Takayuki Morifuji
pp. 51–61
Abstract | Full-Text PDF (94 KB) | Metadata

On right-angled reflection groups in hyperbolic spaces
Leonid Potyagailo and Ernest Vinberg
pp. 63–73
Abstract | Full-Text PDF (149 KB) | Metadata

The cone of curves associated to a plane configuration
C. Galindo and F. Monserrat
pp. 75–93
Abstract | Full-Text PDF (146 KB) | Metadata

Poincaré series of curves on rational surface singularities
Antonio Campillo, Felix Delgado and Sabir M. Gusein-Zade
pp. 95–102
Abstract | Full-Text PDF (75 KB) | Metadata

EZ-structures and topological applications
F. Thomas Farrell and Jean-François Lafont
pp. 103–121
Abstract | Full-Text PDF (148 KB) | Metadata

Non-existence of homogeneous Einstein metrics
Christoph Böhm
pp. 123–146
Abstract | Full-Text PDF (213 KB) | Metadata

An infinite family of non-concordant knots having the same Seifert form
Taehee Kim
pp. 147–155
Abstract | Full-Text PDF (83 KB) | Metadata

Outer automorphism groups of some equivalence relations
Alex Furman
pp. 157–196
Abstract | Full-Text PDF (290 KB) | Metadata

Resonance category
Dmitry N. Feichtner-Kozlov
pp. 197–223
Abstract | Full-Text PDF (207 KB) | Metadata

Erratum to 'On pi-hyperbolic knots and cyclic branched coverings'
Luisa Paoluzzi
pp. 225–227
Abstract | Full-Text PDF (29 KB) | Metadata